RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2002, Volume 14, Issue 3, Pages 121–139 (Mi aa853)  

This article is cited in 8 scientific papers (total in 8 papers)

Research Papers

Special functions of the isomonodromy type, rational transformations of spectral parameter, and algebraic solutions of the sixth Painlevé equation

A. V. Kitaevab

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b University of Adelaide, Department of Pure Mathematics, Adelaide, Australia

Full text: PDF file (828 kB)

English version:
St. Petersburg Mathematical Journal, 2003, 200:3, 453–465

Bibliographic databases:
Received: 20.05.2000

Citation: A. V. Kitaev, “Special functions of the isomonodromy type, rational transformations of spectral parameter, and algebraic solutions of the sixth Painlevé equation”, Algebra i Analiz, 14:3 (2002), 121–139; St. Petersburg Math. J., 200:3 (2003), 453–465

Citation in format AMSBIB
\Bibitem{Kit02}
\by A.~V.~Kitaev
\paper Special functions of the isomonodromy type, rational transformations of spectral parameter, and algebraic solutions of the sixth Painlev\'e equation
\jour Algebra i Analiz
\yr 2002
\vol 14
\issue 3
\pages 121--139
\mathnet{http://mi.mathnet.ru/aa853}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1921990}
\zmath{https://zbmath.org/?q=an:1044.34052}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 200
\issue 3
\pages 453--465


Linking options:
  • http://mi.mathnet.ru/eng/aa853
  • http://mi.mathnet.ru/eng/aa/v14/i3/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Andreev F. V., Kitaev A. V., “Some examples of $RS^2_3(3)$-transformations of ranks 5 and 6 as the higher order transformations for the hypergeometric function”, Ramanujan J., 7:4 (2003), 455–476  crossref  mathscinet  zmath  isi  scopus
    2. A. V. Kitaev, “Quadratic transformations for the third and fifth Painlevé equations”, J. Math. Sci. (N. Y.), 136:1 (2006), 3586–3595  mathnet  crossref  mathscinet  zmath  elib  elib
    3. St. Petersburg Math. J., 17:1 (2006), 169–206  mathnet  crossref  mathscinet  zmath
    4. Conte R., Gandarias M. L., “Symmetry reductions of a particular set of equations of associativity in two-dimensional topological field theory”, J. Phys. A, 38:5 (2005), 1187–1196  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Boalch Ph., “Some explicit solutions to the Riemann–Hilbert problem”, Differential Equations and Quantum Groups - ANDREY A. BOLIBRUKH MEMORIAL VOLUME, Irma Lectures in Mathematics and Theoretical Physics, 9, 2007, 85–112  mathscinet  zmath  isi
    6. Vidūnas R., Kitaev A. V., “Computation of highly ramified coverings”, Math. Comp., 78:268 (2009), 2371–2395  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. J. Math. Sci. (N. Y.), 213:5 (2016), 706–722  mathnet  crossref  mathscinet
    8. Conte R., Grundland A.M., “Reductions of Gauss–Codazzi Equations”, Stud. Appl. Math., 137:3 (2016), 306–327  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:233
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020